# SDR AALA202107096368

- Difficulty date: June 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT GALLEY AREA FLOOR SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AT S23L. REPLACED PER SRM 51-72-11-911-001, SRM 51-42-11-801 AND DRAWING D53474180.
